in urinary tract infection
13 Sep 2009
Diflucan is antifungal antibiotic. Diflucan (fluconazole), treats Candida fungal infections in the mouth, esophagus, urinary tract, vagina, and other affected organs.
When treating vaginal yeast infections, the recommended dosage of Diflucan (fluconazole) is 150 mg taken as a single dose.
Candida does not cause urinary tract infections.
27 Feb 2010
As a chronic sufferer of UTIs since the age of six, I can say I've been on every antiobiotic and sulfa drug around. As you know, antibiotics wipe out the good bacteria in the gut, allowing other things,like candida, to grow rampant in turn causing more problems. A year ago I discovered taking a high dose of vitamin C, 2.5 grams in the morning and at night, not only gets rid of a UTI, but keeps them from coming back. If you're willing to try it, purchase some ascorbic acid powder, then mix a teaspoon or more into a glass of water and drink down. Its tart, but you'll get used to it. You should start feeling better soon, within 24 hours. If not, increase the dose by another teaspoon. Keep drinking the "C" every day. Simple remedy that works for me, and I hope it works for you too. Don't know if "C" will get rid of Candida, but there are some alternative natural things that treat candida you could look into. Check out PeoplesRx web site.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... knows anything about candida, I've been to so many doctors over the last four years, all of them say my symptoms are in my head, but I know ...
3 answers • 8 Oct 2010
I am very pale and white. I have been taking 5 troches a day after discovering from my GI doc after an endoscopy that I have a fungal candida growth ...
1 answer • 18 May 2011
I have been prescribed methenamine after other antibiotics failed to hold off the urinary tract infections. I have been using this drug for one year ...
4 answers • 29 Jul 2013
When my husband's warfarin dose goes up, he can get a really bad (hospitalised) urinary infection. The specialists say there is no correlation ...
1 answer • 7 days ago